Codral Plus Sore Throat 16 Lozenges and Cold and Flu Plus Decongestant 20 Tablets

Codral Plus Sore Throat 16 Lozenges and Cold and Flu Plus Decongestant 20 Tablets

Brand: Codral
Categories: Medications, Cold & Flu, Sore Throat, Pain Relief, Tablets , Lozenges
Catalogue ID:1004378
Product Code: 9300607180763
Availability: In Stock
  • $15.99
    $11.99

    Save $4.00


This product has a maximum quantity of 2

Codral Sore Throat Lozenges + Cold & Flu + Decongestant

  • Codral lozenges: Sore throat
  • Codral Relief: Headaches and fever, body aches and pain, blocked or running nose


0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Codral Plus Sore Throat 16 Lozenges and Cold and Flu Plus Decongestant 20 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Ingredients:

  • Codral lozenges: Cetylpyridinium chloride 1.4mg, Benzocaine 10mg
  • Codral Relief: Paracetamol 500mg, Phenylephrine hydrochloride 5mg


Directions:

  • Codral lozenges: Dissolve 1 lozenge slowly in the mouth every 2-3 hours as required. Maximum 8 lozenges in 24 hours
  • Codral Relief: 1 – 2 tablets every 4 – 6 hours as necessary. Maxium 8 tablets in 24 hours. This medicine should not be taken for longer than a few days in adults, or 48 hours in children, except on medical advice.


Warnings:

Codral sore throat lozenges:

  • Do not use for children under 6 years, if you are hypersensitive to any of the ingredients, if foil seal is broken.
  • Ask your doctor before use if you have any medical condition or are taking any other medicines, if you are pregnant or breastfeeding.
  • Caution: this product contains glucose and sucrose.
  • If symptoms persist, worsen, or if new symptoms appear, see your doctor. Choking hazard: use with adult supervision in children. Do not take hot food or drink soon after using this product because it may burn your mouth.

Codral Relief:

  • Do not use for children under 12 years, if you are hypersensitive to any of the ingredients, if you have taken paracetamol, if you are taking antidepressants, if blister foil is broken.
  • Ask your doctor before use if you have any medical condition or are taking any other medicines or are a chronic alcohol abuser, have high blood pressure, have heart problems, are pregnant or breastfeeding.
  • Caution: If symptoms persist, worsen, or if new symptoms appear, see your doctor. Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.
  • Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.


Tags: cold and flu tablets, sore throat lozenges, fast symptom relief, 9300607180763

Elastoplast Extra Tough XL 10 Pack

Elastoplast Extra Tough Waterproof XL heavy fabric plasters with Bacteria Shield has super strong ad..

$4.99
Best Price Ex Tax: $4.54

So... Sinful Eau de Toilette Spray 15ml

A true So…? classic! So…? Sinful EDT 15ml opens up with fruity notes of pineapple, progressing into ..

$4.69
Best Price Ex Tax: $4.26

Codral PE Nightime Cold and Flu 24 Tablets

Fast and effective night time relief of multiple cold and flu symptoms- Body aches & pain- Sore thro..

$12.99
Best Price Ex Tax: $12.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email